A probabilistic model for the 5x+1 problem and related maps

S Volkov

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)

Abstract

We construct a probabilistic model which “mimics� the behaviour of a certain number-theoretical algorithm. This model involves study of a binary tree with randomly labelled edges, such that the labels have different distributions, depending on their directions. A number of properties of this tree are rigorously studied. As an application, this study could suggest what one could expect in the original algorithm.
Original languageEnglish
Pages (from-to)662 - 674
Number of pages13
JournalStochastic Processes and their Applications
Volume116 (4)
DOIs
Publication statusPublished - Apr 2006

Bibliographical note

Publisher: Elsevier Ltd

Fingerprint Dive into the research topics of 'A probabilistic model for the 5<i>x</i>+1 problem and related maps'. Together they form a unique fingerprint.

  • Cite this